Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 19, NWS Albuquerque, NM

October 5, 2007

NWS Albuquerque, NM issued this wind advisory at Oct 5, 2007, 3:12 PM MDT. It took effect at Oct 6, 2007, 10:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2007, 3:12 PM MDT (21:12 UTC)
In effect from
Oct 6, 2007, 10:00 AM MDT
Expired
Oct 6, 2007, 8:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 052112
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT FRI OCT 5 2007

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW
MEXICO SATURDAY AFTERNOON...

.AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD
TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE
FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND
NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL 
PERSIST INTO EARLY SATURDAY EVENING.

NMZ004>007-010>013-060200-
/O.NEW.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
312 PM MDT FRI OCT 5 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. 

SOUTH SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE
SATURDAY MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY
AFTERNOON. EXPECT THE STRONGEST WINDS SPEEDS ALONG THE LEE OF THE
CENTRAL MOUNTAIN CHAIN AND OVER THE FAR NORTHEAST PLAINS.

EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY
ALONG THE INTERSTATE 40 AND INTERSTATE 25 CORRIDORS.

WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
THESE HAZARDOUS CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-060200-
/O.CON.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
312 PM MDT FRI OCT 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH LATE THIS
AFTERNOON WITH FREQUENT GUSTS UP TO 50 MPH WILL CONTINUE THROUGH
EARLY EVENING ACROSS THE WEST CENTRAL MOUNTAINS AND THE FOUR
CORNERS REGION. EXPECT STRONGEST WIND SPEEDS NEAR THE CONTINENTAL
DIVIDE...AND ON THE DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING
THE CHUSKA MOUNTAINS.

EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY
ALONG THE INTERSTATE 40 CORRIDOR.

WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
THESE HAZARDOUS CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

GUYER
3 follow-up statements
000 
WWUS75 KABQ 060158
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
758 PM MDT FRI OCT 5 2007

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW
MEXICO SATURDAY AFTERNOON...

.AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD
TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE
FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND
NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL
PERSIST INTO EARLY SATURDAY EVENING.

NMZ001-008-060300-
/O.EXP.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
758 PM MDT FRI OCT 5 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. 

SINCE SUNSET...WINDS AT LOWER ELEVATIONS HAVE DECREASED IN STRENGTH. EXCEPT
FOR WINDY CONDITIONS THAT WILL PERSIST ON MOUNTAIN TOPS...WINDS AT
LOWER ELEVATIONS WILL CONTINUE TO DECREASE FOR THE REMAINDER OF
TONIGHT. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO RETURN TO
WESTERN NEW MEXICO ON SATURDAY...AND ANOTHER WIND ADVISORY MAY BE
ISSUED. PLEASE MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
OUTLET FOR FURTHER UPDATES.

$$

NMZ004>007-010>013-061100-
/O.CON.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
758 PM MDT FRI OCT 5 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SATURDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE SATURDAY
MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY AFTERNOON.
EXPECT THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN...AS WELL AS THE EAST CENTRAL AND NORTHEAST PLAINS.

BEWARE OF STRONG CROSSWINDS ON NORTHWEST TO SOUTHEAST ORIENTED
ROADWAYS...SUCH AS U.S. HIGHWAY 60 FROM DES MOINES TO
CLAYTON...U.S. HIGHWAY 84 FROM I-25 TO I-40...AND U.S. HIGHWAY 285
FROM ELDORADO TO ENCINO. FURTHERMORE...BLOWING DUST WILL RESTRICT
VISIBILITY BELOW ONE MILE AT TIMES...ESPECIALLY IN DUST PRONE
LOCATIONS. 

WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44
000 
WWUS75 KABQ 060924
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 AM MDT SAT OCT 6 2007

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW
MEXICO THIS AFTERNOON...

.AN UPPER LEVEL TROUGH OVER SOUTHERN NEVADA WILL MOVE EASTWARD
TOWARD NEW MEXICO THROUGHOUT THE DAY TODAY. WINDS WILL INCREASE
FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND
NORTHEAST PLAINS BY LATE MORNING...AND CONTINUE THROUGH EARLY
EVENING BEFORE TAPERING OFF LATE THIS EVENING.

NMZ004>007-010>013-061800-
/O.CON.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
324 AM MDT SAT OCT 6 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MDT THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE TO 35 MPH LATE THIS MORNING WITH
FREQUENT GUSTS UP TO 50 MPH BY AFTERNOON. EXPECT THE STRONGEST
WINDS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...AND
OVER THE EAST CENTRAL AND NORTHEAST PLAINS.

IF DRIVING LARGE OR TALL VEHICLES...EXPECT STRONG CROSSWINDS ON
ROADS ORIENTED NORTHWEST TO SOUTHEAST. THESE INCLUDE U.S. HIGHWAY 60
FROM DES MOINES TO CLAYTON... U.S. HIGHWAY 84 FROM I-25 TO
I-40...AND U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. VISIBILITIES
WILL BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST.

WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

SHY
000 
WWUS75 KABQ 061800
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1200 PM MDT SAT OCT 6 2007

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW
MEXICO THIS AFTERNOON...

.AN UPPER LEVEL LOW PRESSURE SYSTEM OVER NEVADA AND UTAH WILL MOVE
EASTWARD TOWARD NEW MEXICO DURING THE DAY TODAY. WINDS WILL
INCREASE FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL
AND NORTHEAST PLAINS DURING THE EARLY AFTERNOON...AND CONTINUE
THROUGH THE EARLY EVENING BEFORE TAPERING OFF LATE THIS EVENING.

NMZ004>007-010>013-070200-
/O.CON.KABQ.WI.Y.0019.000000T0000Z-071007T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
1200 PM MDT SAT OCT 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

SOUTHWEST WINDS WILL CONTINUE TO INCREASE AND BECOME MORE
WIDESPREAD DURING THE EARLY AFTERNOON HOURS. SUSTAINED WINDS OF
UP TO 35 MPH CAN BE EXPECTED WITH FREQUENT GUSTS UP TO 50 MPH BY LATE
AFTERNOON. EXPECT THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN...AND OVER THE EAST CENTRAL AND NORTHEAST
PLAINS. WINDS BETWEEN 30 AND 35 MPH WITH GUSTS BETWEEN 40 AND 45
MPH HAVE ALREADY BEEN MEASURED TODAY AT RATON AND LAS VEGAS.

IF DRIVING LARGE OR TALL VEHICLES...EXPECT STRONG CROSSWINDS ON
ROADS ORIENTED NORTHWEST TO SOUTHEAST. THESE INCLUDE U.S. HIGHWAY
60 FROM DES MOINES TO CLAYTON... U.S. HIGHWAY 84 FROM I-25 TO I-
40...AND U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. VISIBILITIES
WILL BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST.

WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 5, 2:55 PM MDT, 17 minutes earlier.

Area forecast discussion, Oct 5, 2:55 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT FRI OCT 5 2007

.DISCUSSION...
CHALLENGES IN THE SHORT WILL BE NAILING DOWN LOCATION AND TIMING OF
THE STRONGEST MID LEVEL WINDS SATURDAY AND TEMPS BEHIND DEPARTING
UPPER LEVEL TROUGH. LATEST WATER VAPOR LOOP SHOWS UPPER LEVEL LOW
OVER THE GREAT BASIN PROGRESSING SOUTHEASTWARD WITH 100-120 KNOT
JETS TO THE WEST AND EAST. A SECONDARY JET MAX IS POSITIONED OVER
N NM WITH THE RIGHT ENTRANCE REGION OVER SE NM. SFC WINDS HAVE INCR
ACROSS MUCH OF THE STATE WITH NEAR WIND ADV CRITERIA ALONG THE LEE
OF THE SANGRES. WINDS ARE STILL INCR OVER THE WIND ADV AREA IN ZONES
1 AND 8 SO LEFT HIGHLIGHTS GOING THRU 02Z.

MODELS IN GENERAL AGREEMENT WITH THE EVOLN OF THE -3 TO -4 SIGMA H5
LOW OVER THE GREAT BASIN. NAM/GFS 700MB WIND FIELD INDICATES A 40-60
KNOT JET PUSHING ACROSS THE SW MTNS SAT MORNING AND SHEARING NE INTO
THE NE PLAINS BY LATE AFT. WILL ISSUE A WIND ADV FOR AREAS E OF THE
CENTRAL MTNS EXCLUDING THE FAR SE ZONES FROM 16Z-02Z. CHALLENGE IN
THE SHORT TERM WILL BE LOCATION AND TIMING OF THIS FEATURE AND WHETHER
THE ADV AREA WILL BE EXPANDED NW OR SE. WINDS MAY ALSO GO A LITTLE
FURTHER THAN 02Z IN THE FAR NE PLAINS ALTHOUGH DECOUPLING MAY LIMIT
DOWNWARD TRANSPORT. RAISED TEMPS SAT NIGHT A FEW DEGREES ACROSS MOST
OF THE CENTRAL AND E SECTIONS OF THE STATE AS MOISTURE APPEARS TO
LINGER SLIGHTLY LONGER THAN PREV MODEL RUNS AND EJECTION OF UPPER
LOW HAS SLOWED AS WELL. COLDEST NIGHT OF THE SEASON SHOULD COME
SUNDAY NIGHT WITH STRONG HIGH PRES BUILDING IN FROM THE NW WITH
MUCH DRIER AIR FILTERING IN. WENT ABOVE ADJMET GUIDANCE OVER THE N
MTNS WHERE LOWER TEENS WERE ADVERTISED.

PLEASANT CONDITIONS WILL DEVELOP ACROSS THE STATE THROUGH MUCH OF
NEXT WEEK WITH GENERALLY CLEAR SKIES AND SEASONABLE TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  67  39  60 /  10  30   5   0
GALLUP..........................  50  65  32  61 /   5  10   0   0
GRANTS..........................  48  70  33  62 /   5   5   0   0
GLENWOOD........................  56  78  40  73 /   5   5   0   0
CHAMA...........................  42  62  29  52 /  20  20  20  20
LOS ALAMOS......................  49  69  39  58 /   5   5   5   5
RED RIVER.......................  42  65  31  50 /  10   5   5  30
TAOS............................  46  70  39  60 /  10   5   5  10
SANTA FE........................  52  72  41  61 /   5   5   0   0
SANTA FE AIRPORT................  52  75  42  64 /   5   5   0   0
ESPANOLA........................  47  76  40  65 /   5   5   0   0
ALBUQUERQUE HEIGHTS.............  57  80  50  70 /   5   5   0   0
ALBUQUERQUE VALLEY..............  54  82  47  72 /   5   5   0   0
ALBUQUERQUE FOOTHILLS...........  54  78  47  67 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  54  80  48  69 /   5   5   0   0
SOCORRO.........................  55  84  48  74 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  51  73  40  62 /   5   5   0   0
MORIARTY/ESTANCIA...............  48  77  41  65 /   5   0   0   0
CARRIZOZO.......................  60  82  48  74 /   5   0   0   0
RUIDOSO.........................  54  73  45  66 /  10   0   0   0
RATON...........................  52  79  45  61 /   5   5   5  40
LAS VEGAS.......................  51  76  44  63 /   5   5   0   0
ROY.............................  56  80  49  66 /   5   5   5  10
CLAYTON.........................  59  84  52  68 /  10  10  10  30
SANTA ROSA......................  57  86  50  76 /   5   5   0   0
TUCUMCARI.......................  64  88  57  79 /  10  10   5   0
FORT SUMNER.....................  61  86  54  78 /  10  10   0   0
CLOVIS..........................  62  84  57  81 /  20  20  10   0
PORTALES........................  61  87  55  82 /  20  20  10   0
ROSWELL.........................  64  88  60  86 /  10  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 8 PM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ004>007-010>013.

WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ001-008.

&&

GUYER
Hazardous weather outlook, Oct 5, 5:51 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT FRI OCT 5 2007

NMZ001>021-026-061200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
551 AM MDT FRI OCT 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR THE WEST CENTRAL MOUNTAINS AND NORTHWEST
PLATEAU...EXPECT SOUTH WINDS INCREASING TO 35 MPH BY AFTERNOON
WITH FREQUENT GUSTS TO 50 MPH. STRONGEST WINDS WILL BE OVER THE
CONTINENTAL DIVIDE AND ON DOWNWIND SLOPES OF HIGHER TERRAIN
INCLUDING THE CHUSKA MOUNTAINS OF SAN JUAN COUNTY. EXPECT LOCALLY
POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE
INTERSTATE 40 CORRIDOR. WIND SPEEDS WILL DECREASE GRADUALLY DURING
THE LATE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS WIND SPEEDS WILL REDEVELOP ON SATURDAY OVER THE
NORTHEAST HIGHLANDS AND THE EASTERN AND NORTHEAST PLAINS. EXPECT
SOUTH WINDS INCREASING TO 35 MPH WITH FREQUENT GUSTS TO 50
MPH...AND LOCALLY POOR VISIBILITIES IN BLOWING DUST. WIND SPEEDS
WILL DECREASE GRADUALLY THROUGH THE DAY ON SUNDAY...WITH NO
HAZARDOUS WEATHER EXPECTED FROM SUNDAY EVENING THROUGH THURSDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT HAZARDOUS WIND SPEEDS...WIND DAMAGE...OR POOR VISIBILITIES
IN BLOWING DUST.

SHY

In the hours before

Special weather statement, Oct 5, 2:01 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT FRI OCT 5 2007

NMZ016-019-052045-
CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
201 PM MDT FRI OCT 5 2007

...STRONG THUNDERSTORM MOVING OVER RURAL EASTERN LINCOLN COUNTY...

AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES NORTHEAST OF ARABELA.
MOVEMENT WAS NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL
LINCOLN COUNTY AND RURAL NORTH CENTRAL CHAVES COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 3:40 AM MDTWind AdvisoryABQ16 hr
Oct 5, 2:04 PM MDTSevere Thunderstorm WarningABQLincoln41 min
Oct 5, 2:39 PM MDTSevere Thunderstorm WarningABQChaves, De Baca51 min
Oct 5, 4:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel62 min

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.